CSpace  > 计算数学与科学工程计算研究所
自适应间断galerkin有限元的多水平方法
卢培培; 石钟慈; 许学军
2012
Source Publication中国科学数学
ISSN1674-7216
Volume042Issue:005Pages:409
Abstract本文讨论在自适应网格上间断Galerkin有限元离散系统的局部多水平算法.对于光滑系数和间断系数情形,利用Schwarz理论分析了算法的收敛性.理论和数值试验均说明算法的收敛率与网格层数以及网格尺寸无关.对强间断系数情形算法是拟最优的,即收敛率仅与网格层数有关.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36844
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
卢培培,石钟慈,许学军. 自适应间断galerkin有限元的多水平方法[J]. 中国科学数学,2012,042(005):409.
APA 卢培培,石钟慈,&许学军.(2012).自适应间断galerkin有限元的多水平方法.中国科学数学,042(005),409.
MLA 卢培培,et al."自适应间断galerkin有限元的多水平方法".中国科学数学 042.005(2012):409.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[卢培培]'s Articles
[石钟慈]'s Articles
[许学军]'s Articles
Baidu academic
Similar articles in Baidu academic
[卢培培]'s Articles
[石钟慈]'s Articles
[许学军]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[卢培培]'s Articles
[石钟慈]'s Articles
[许学军]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.